# SDR AALA202506093908

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 67,305 hours, 28,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR SLIDE FABRIC LOOSE MAKING IT DIFFICULT TO ARM AND DISARM SLIDE. ADJUSTED FABRIC ON SLIDE AND LUBED LATCH. OPERTIONAL CHECKS GOOD.
